MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDBB1D4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: 5076-52, implanted: (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient developed a pocket infection and the implantable cardioverter defibrillator (icd) eroded.The icd implant system was removed and a week later, a new icd system was implanted.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was returned and screening analysis was performed, but no issue was identified requiring full analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERA XT DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10425883
Report Number3004209178-2020-14348
Device Sequence Number2728160
Product Code LWS
UDI-Device Identifier00643169720374
UDI-Public00643169720374
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2019
Device Model NumberDDBB1D4
Device Catalogue NumberDDBB1D4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2020
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD, 5867-3M ADAPTOR; 6935M62 LEAD, 5867-3M ADAPTOR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight106